# SDR UPS07M50486

- Difficulty date: August 23, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - NR 2 ENGINE ANTI-ICE DUCT FAIL MESSAGE (CREW SHUT DOWN ENGINE).  T/S PERFORMED IAW FIM 30-11-00-1.  NO FAULTS FOUND.  SYSTEM OK.
